# SDR ASAA1159617

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,329 hours, 3,859 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10397
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 7,359 hours, 5,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUM PASSING 10, 000 FT DEPARTING SEA.  COMPLIED WITH QRH.  LIGHT CAME ON AGAIN.  FOUND PRSOV STIFF OPEN & CLOSE.  REPLACED PRSOV REF MM 36 11 04 400 801.  REMOVED AND REPLACED BLEED AIR REGULATOR REF MM 36 11 03 FOUND HIGH STAGE REGULATOR FAIL ON ENGINE BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 700 801.  REPLACED HIGH STAGE REGULATOR REF MM 36 11 07.
